Show simple item record

dc.contributor.authorCuller, Marc
dc.contributor.authorShalen, Peter B.
dc.date.accessioned2014-01-09T15:47:28Z
dc.date.available2014-01-09T15:47:28Z
dc.date.issued2012
dc.identifier.bibliographicCitationCuller, M. and P. B. Shalen (2012). "Margulis Numbers for Haken Manifolds." Israel Journal of Mathematics 190(1): 445-475.DOI: 10.1007/s11856-011-0189-zen_US
dc.identifier.issn0021-2172
dc.identifier.urihttp://hdl.handle.net/10027/11025
dc.descriptionPost print version of article may differ from published version. The final publication is available at springerlink.com; DOI:10.1007/s11856-011-0189-zen_US
dc.description.abstractFor every closed orientable hyperbolic Haken 3-manifold and, more generally, for any orientable hyperbolic 3-manifold M which is homeomorphic to the interior of a Haken manifold, the number 0:286 is a Margulis number. If H1(M;Q) 6= 0, or if M is closed and contains a semi- ber, then 0:292 is a Margulis number for M.en_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.titleMargulis Numbers for Haken Manifoldsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record